# SDR USAA2014063000003

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 37,037 hours, 24,778 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 114079016
- Part serial: CWDDDH2700
- Condition: Faulty
- Location: Landing Gear
- Part time: 37,037 hours, 24,778 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A LGCIU 1 FAULT AFTER TAKEOFF.  FLIGHT RETURNED TO FIELD & LANDED WITHOUT INCIDENT. ACCOMPLISHED TSM 32-31-00-810-807-A.  R & R LG DOOR SELECTOR VLV, 41GA.  OPERATIONS & LEAK CHECK OK IAW AMM 32-31-34-400-001-A.
